Hi. My name isXXXXX completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?
What is the power of your reading glasses?
Does this blurry vision affect your distance vision at all?
Are both eyes affected equally?
Is the vision blurry all the time or does it come and go?
What other medications do you take and what medical problems do you have?
Other than the blurry vision, do you have any other ocular symptoms?
I see that you are offline. I will switch to Q&A format. This format works a lot like 'text messaging' but an email is sent to each of us anytime something is posted to this thread. We can continue to work on your question there..... :)
I'm not sure whar my reading glasses prescription is
Does not affect my distance just reading and computer
Both eyes are affected equally
Blurry vision is all of the time
Tha blurry vision started when I began Abilify. I also take Lithium, Paxil, Propanonol, Cogentin, Levoxyl and Klonopin
No other ocular symptoms
Hi Dr. Rick,
Thank you for the information. I know Abilify can cause blurred vision as it states on it's label. My identical twin sister started on Abilify 2 weeks before I did and she has the same issue as myself with the distance vision being fine but computers and closer objects being blurred.
Would you be able to find out what happens to the eyes in some people on Abilify to make the vision blurred
I never did get a answer for my last question. I want to know the medical reason for how Abilify can cause blurred vision. For example - constriction in the blood vessles perhaps. I can no longer read or see the computer screen without glasses. My twin has the same problem and I have read blogs on this as well.
Optional Information: What have you tried so far?: Nothing to try except stop taking the medication